# SDR DALA2025081806179

- Difficulty date: August 16, 2025
- Submitted: August 18, 2025
- Operation: Air carrier
- Aircraft: N346NB
- Make and model: Airbus A319-114
- Aircraft serial: 1796
- Aircraft time: 60,404 hours, 31,309 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LOWER SKIN, PYLON AREA, FRONT SPAR BETWEEN RIB 7 AND RIB 8, CORROSION AROUND FASTENER HEAD HOLE.   PERFORMED REPAIR AT LT WING BOTTOM SKIN, PYLON REINFORCING PLATE AT RIB 8 ANF STR5 IAW ER/A 627728-14AD. (1147031)
